# SDR GTIA010552

- Difficulty date: April 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AUTOTHROTTLE WILL NOT STAY ENGAGED AT APPROACH.  REMOVED AND REPLACED IAW MD-80 MM 22-01-02.  SYSTEM GROUND TEST GOOD.  (M)
